# SDR FDEA201204091336

- Difficulty date: April 9, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510329
- Condition: Damaged
- Location: Bs 1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED FASTENER HOLES IN AFT LOWER TORQUE BOX WEB BS 1323, LBL 17.5.  WEB REPLACED.
